Journal of Mathematics of Kyoto University

Homotopy exponents of Harper’s spaces

Stephen D. Theriault

Full-text: Open access

Abstract

For an odd prime $p$, we show that the $p$-primary homotopy exponent of Harper’s rank 2 finite mod-$p$ $H$-space $K_{p}$ is $p^{p^{2}+p}$. We then use this to show that the 3-primary homotopy exponent of each of the exceptional Lie groups $F_{4}$ and $E_{6}$ is $3^{12}$.

Article information

Source
J. Math. Kyoto Univ., Volume 44, Number 1 (2004), 33-42.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283581

Digital Object Identifier
doi:10.1215/kjm/1250283581

Mathematical Reviews number (MathSciNet)
MR2062706

Zentralblatt MATH identifier
1072.55012

Subjects
Primary: 55Q52: Homotopy groups of special spaces

Citation

Theriault, Stephen D. Homotopy exponents of Harper’s spaces. J. Math. Kyoto Univ. 44 (2004), no. 1, 33--42. doi:10.1215/kjm/1250283581. https://projecteuclid.org/euclid.kjm/1250283581


Export citation